# SDR DHL9880603C

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING FLAP LINK HANGER ASSY STA 97 FWD RUBBING AGAINST FLAP HINGE.  REMOVED LINKS AND DAMAGED FITTING, REWORKED AREA AND INSTALLED NEW FITTING PER SRM 51-1-21 AND S/B 27-249.
